Advertisement

Siberian Mathematical Journal

, Volume 17, Issue 6, pp 1029–1031 | Cite as

Mappings preserving the convexity of cones

  • A. V. Kuz'minykh
Notes
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. D. Aleksandrov, “Mappings of affine spaces with systems of cones,” Zap. Nauch. Seminar. Leningrad. Otd. Matem. Inst. im. V. A. Steklova,27, 7–17 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. V. Kuz'minykh

There are no affiliations available

Personalised recommendations